MAUDE Adverse Event Report: INMODE LTD. IGNITE RF SYSTEM WITH QUANTUM RF; GEI

INMODE LTD. IGNITE RF SYSTEM WITH QUANTUM RF; GEI
Model Number AG613237A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 01/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Technical inspection of the system involved revealed no technical issues.The temporal relationship and anatomical proximity of the access point to neural structures support a reasonably possible causal relationship to the procedure.The reported neuropathy is attributed to incorrect technique used by the doctor.A retraining is planned.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
A female patient complained about neuropathic pain radiating along the ulnar nerve 5 days following the quantumrf procedure on her arms.Patient is currently on pregabalin & vit b complex.
 
Additional Manufacturer Narrative
17-feb-2026: follow up report is submitted with updated information: b5 event description has been updated.Investigation conclusions updated: technical inspection of the system involved in the incident revealed no technical issues.The reported neuropathy is attributed to incorrect technique used by the doctor.The doctor worked in proximity to the ulnar nerve, contrary to the ifu.This was further aggravated by delivering total energy that exceeds the recommended protocol to the treatment area, not suitable for the given patient.Per latest update, the patient has completely recovered.Proper technique and avoidance of high-risk anatomical areas have been dicussed with the doctor and additional retraining has been scheduled for the doctor.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Event or Problem Description
A female patient complained about neuropathic pain radiating along the ulnar nerve 5 days following the quantumrf procedure on her arms.Patient was prescribed pregabalin, vitamin b complex, and short-course prednisolone.

Brand Name
IGNITE RF SYSTEM WITH QUANTUM RF
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24143704
Report Number3010511300-2026-01005
Device Sequence Number18513405
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Notification,Inspection,Other,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/04/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian